# SDR UPS98828306

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LEFT MAIN LANDING GEAR LIGHTS INOP.  CHANGED BULBS TWICE STILL NO LIGHTS.  TOWER VERFIED DOWN.  CHECKLIST RAN, ALL GEAR WERE PINNED AFTER LANDING.  REMOVED AND REPLACED LEFT MLG DOWNLOCK SWITCH.  OPS NORM.
